MAUDE Adverse Event Report: W. L. GORE & ASSOCIATES, INC. GORE EXCLUDER AAA ENDOPROSTHESIS; SYSTEM, ENDOVASCULAR GRAFT, AORTIC ANEURYSM TREATMENT

W. L. GORE & ASSOCIATES, INC. GORE EXCLUDER AAA ENDOPROSTHESIS; SYSTEM, ENDOVASCULAR GRAFT, AORTIC ANEURYSM TREATMENT
Model Number RLT281214
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Aneurysm (1708)
Date of Event 08/04/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The review of the manufacturing paperwork verified that this lot met all pre-release specifications.
 
Event or Problem Description
It was reported that during a procedure gore® excluder® aaa endoprosthesis (rlt281214/21448982) was advanced over the.035 meier¿ guidewire through the 18fr dryseal sheath.After a full deployment when the excluder® device was taken out, the olive tip remained on the wire at the tip of the sheath.This was an area of acute angle in the iliac artery.A fogarty® balloon was advanced above the olive tip and inflated.It was then pulled back and the olive tip was captured in the dry seal sheath.All of the components were retrieved.The patient tolerated the procedure.
 
Additional Manufacturer Narrative
Addition patient comorbidities: hypertension, benign prostatic hyperplasia, asthma, gerd, hypercholesterolemia, aaa, and colonoscopy addition patient medications: plavix, albuterol, aspirin, atorvastatin, hydrochlorothiazide, lisinopril, metoprolol, and flonase.
 
Additional Manufacturer Narrative
Addition g4/g5.Addition the device was returned to gore for evaluation.The device evaluation showed the leading end is detached from the rest of the device.The polyimide length of the detached section is approximately 4 cm from the tip of the leading olive and detached at the mid olive.Approximately 4cm of polyimide was not returned for evaluation.The mid-olive is still attached to the polyimide and appears to be intact with no visible defects.A portion of the polyimide can be observed at the mid-olive transition.Based on the findings from this evaluation, the physician¿s observation that the leading end had become completely detached, was confirmed.The polyimide was separated at the mid-olive transition of the catheter.The likely cause for the separated guidewire polyimide lumen could not be determined with the available information.

Brand Name
GORE EXCLUDER AAA ENDOPROSTHESIS
Common Device Name
SYSTEM, ENDOVASCULAR GRAFT, AORTIC ANEURYSM TREATMENT
Manufacturer (Section D)
W. L. GORE & ASSOCIATES, INC.
1505 n. fourth street
flagstaff AZ 86004
MDR Report Key10457830
Report Number3007284313-2020-01047
Device Sequence Number11299481
Product Code MIH
UDI-Device Identifier00733132622498
UDI-Public00733132622498
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
P020004
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2020
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup
Report Date (Section B) 02/16/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date12/11/2022
Device Model NumberRLT281214
Device Catalogue NumberRLT281214
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer08/12/2020
Initial Date Received by Manufacturer 08/04/2020
Supplement Date Received by Manufacturer08/04/2020
08/04/2020
Initial Report FDA Received Date08/26/2020
Supplement Report FDA Received Date01/29/2021
02/16/2021
Patient Sequence Number1
Patient Age67 YR